MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TUBE,GASTROSTOMY,16FR,3-PORT,WHITE

MEDLINE INDUSTRIES INC.; TUBE,GASTROSTOMY,16FR,3-PORT,WHITE
Catalog Number DYND70316
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the gastrostomy tube was leaking due to a crack in the tube that was noticed during patient use.Reportedly, the product was inspected prior to placement with no issues noted.It is unknown how the tubes are stored or how long the tube was in place prior to the crack being noticed.The crack in the tubing did require the tube to be replaced without incident.No injury was reported.No additional information is available.A sample is not available for evaluation however, due to the reported incident and subsequent need for surgical intervention, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported a gastrostomy tube leaked and had to be replaced.

Common Device Name
TUBE,GASTROSTOMY,16FR,3-PORT,WHITE
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key7112582
Report Number1417592-2017-00083
Device Sequence Number11212308
Product Code KNT
UDI-Device Identifier10080196837892
UDI-Public10080196837892
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Catalogue NumberDYND70316
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2017
Initial Report FDA Received Date12/13/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;